Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Can I Do To Clear Acne On The Jawline While On Spironolactone?

I use 100mg spironolactone daily. I ran out, and I let a few weeks pass without refilling, since my skin was clear and I wasn’t worried- but then, I started to break out along my jawline. I refilled spiro. I took 4 spiro on the first day, 3 on the second, today I took 2 (no reason, I just thought getting spiro levels back up would speed my recovery). However, now I am noticing one or two more blemishes that developed after I started spiro again. How long until I’m clear again? Was taking extra doses harmful? What can I do to speed things up? Thank you!
Fri, 14 Sep 2018
Report Abuse
Dermatologist 's  Response
Hi,

Spironolactone can cause severe side effects such as potassium abnormalities if taken in extra doses. I advise you to take the drugs as per your doctor's advise.

If you want to speed up the cure, you can discuss with your Dermatologist/Cosmetologist regarding Anti-acne cosmetic procedures.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Siva Subramanian, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Can I Do To Clear Acne On The Jawline While On Spironolactone?

Hi, Spironolactone can cause severe side effects such as potassium abnormalities if taken in extra doses. I advise you to take the drugs as per your doctor s advise. If you want to speed up the cure, you can discuss with your Dermatologist/Cosmetologist regarding Anti-acne cosmetic procedures. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Siva Subramanian, Dermatologist